MathSciNet Relay Station
MathSciNet bibliographic data
MR2228715 34K45 (34K06 34K25)
Akhmet, M. U.; Alzabut, J.; Zafer, A. Perron's theorem for linear impulsive differential equations with distributed delay. J. Comput. Appl. Math. 193 (2006), no. 1, 204–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement